# SDR SWIA202162724

- Difficulty date: October 8, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 7112 · Engine Air Baffle Section
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING REPAIR ON R/H UPPER TRANSCOWL COAMING, FOUND CRACK IN METAL PERFORATE INNER SKIN UNDER ZED STIFFENER.   (C-CHECK RO 11-20-2021)   REPAIRED R/H UPPER TRANSCOWL INNER SKIN UNDER "Z" STIFFENER REF REO 670-54-21-1472 REV (--) 2021-10-18 STEPS 1-16. ADJUSTMENT OF THE RH ENGINE THRUST-REVERSER C-DUCT LATCHES IS GOOD - REF CRJ700 AMM 78-30-00-820-801 A01. FUNCTIONAL CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
